Can Vitamin B complex cause delayed ovulation and no EWCM?
My husband and I have been trying to conceive for 10 months now. In March I started taking Vitamin B complex and in both March and April I am sure I didn't ovulate (or ovulated very late) and had no EWCM. Plus in March my cycle was 41 days and I'm pretty much sure because there are no signs of ovulation this month (no thermal shift in body temp and no EWCM, its going to be a long cycle this month too).
I can't help wondering that this change is related to taking the Vitamin B complex - cause nothing else has changed in the last two months apart from this. Prior to taking this I know that I ovulated around day 16-18 (have used OPKs once and most months had a dull ache/cramping pain plus I had very obvious EWCM)
Does anyone know if the Vit B could be the cause of this change? Has anyone else found this?
This is really strange - I thought I was the only one! I have been taking B complex for 2 months - B50 last month and B100 this month - and it appears to have had a negative affect on my cycle.
The month I started on the B50 I had a 7 or 8 day LP (it was 10 when I started!) and this month I am on CD19 with no signs of ovulation or EWCM - again unusual for me. Like you, I can only attribute this to the B vits - so strange as others claim it helps regulate your cycle and improves EWCM?!?
So this post is a little old, but I found it interesting! I am & have been for 2 months now a combo B12, B6 & folic in somewhat higher dosage ( cant remember off hand) & this last month, I KNOW I O'd cuz it was a medicated cycle (trigger) BUT I had VERY VERY VERY little CM! Which I normally have lots of. This month I am not doing meds, & NOW I;m wondering if these B vitamins could be why I didn't have CM during O?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.